# SDR AWXA0001521

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BLKHD SIDE CHORD CRACKED AT RT SIDE AND LT SIDE AT WL 207; RIVET MISSING FROM FLOOR WEB.  RT SIDE CHORD (P/N 65-16300-86) REPLACED IAW DWG 65-16300-40 AND SRM 51-30-2; LT SIDE CHORD (P/N 65-16300-87) REPLACED IAW DWG 65-16300 & SRM 51-30-2; WEB REPLACED IAW DWG 65-45833 AND SRM 51-30-2; MISSING RIVET REPLACED IAW SRM 51-30-2.
